American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F16) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Peter Kropholler and Karl Lorensen. The cohomology of virtually torsion-free solvable groups of finite rank. Trans. Amer. Math. Soc. 367 (2015) 6441-6459.
Abstract, references, and article information   
View Article: PDF

[2] A. Myasnikov, V. Roman'kov, A. Ushakov and A. Vershik. The word and geodesic problems in free solvable groups. Trans. Amer. Math. Soc. 362 (2010) 4655-4682. MR 2645045.
Abstract, references, and article information   
View Article: PDF

[3] Ferran Cedó, Eric Jespers and Ángel del Río. Involutive Yang-Baxter groups. Trans. Amer. Math. Soc. 362 (2010) 2541-2558. MR 2584610.
Abstract, references, and article information   
View Article: PDF

[4] G. N. Arzhantseva and D. V. Osin. Solvable groups with polynomial Dehn functions. Trans. Amer. Math. Soc. 354 (2002) 3329-3348. MR 1897402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dan Segal. On modules of finite upper rank. Trans. Amer. Math. Soc. 353 (2001) 391-410. MR 1707703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. Hrushovski, P. H. Kropholler, A. Lubotzky and A. Shalev. Powers in Finitely Generated Groups. Trans. Amer. Math. Soc. 348 (1996) 291-304. MR 1316851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. Longobardi, M. Maj and A. H. Rhemtulla. Groups with no free subsemigroups . Trans. Amer. Math. Soc. 347 (1995) 1419-1427. MR 1277124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ali Nesin. On solvable groups of finite Morley rank . Trans. Amer. Math. Soc. 321 (1990) 659-690. MR 968420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. Charles Holland. Varieties of automorphism groups of orders . Trans. Amer. Math. Soc. 288 (1985) 755-763. MR 776402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Bachmuth and H. Y. Mochizuki. The nonfinite generation of ${\rm Aut}(G)$, $G$ free metabelian of rank $3$ . Trans. Amer. Math. Soc. 270 (1982) 693-700. MR 645339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia